# SDR 97UAL900069

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989UA
- Make and model: Boeing 737291
- Aircraft serial: 21751
- Engine: Pwa JT8D17
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Bird Strike
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C, D

## Discrepancy

AT 100 KIAS, HEARD A LOUD BANG AND SAW DUST OR SMOKE ABOVE GLARESHIELD.  *S/D*  SUSPECTED BIRD STRIKE.  NOSE AND COCKPIT WERE INSPECTED WITH NO DEFECTS NOTED.  AIRCRAFT HAS CONTINUED OPERATING NORMAL.
